Fibromyalgia Action UK
38,671 members50,931 posts

feeling so ill

I'm sick of side effects, as if Fibro isn't enough to deal with. Every nite i have to completely dry my body constantly due to excessive sweating , this also continues throughout the day . My hair is soaking and i actually feel flu-ish today This seems to have got worse since i was changed over from Gabbapentin to Pregabalin , but the positives of being on Pregabalin out weigh the sweating , so i can't win :-(

Hope you all have a good day today

hugs, Kira x

6 Replies
oldestnewest

Hi kira

Maybe you should just ask Dr to check as if you feel I'll and flu like which I take lyrica and since now max and yes it makes me feel flu like and sinus trouble and heads but I been taking since 2011 and used to this way now.

We are all different though so best to make sure xxx

I could not take gabapentin as that did make me feel ill .

Lyrica has issues but it takes edge off tingling and pain .

Except sometimes nothing Wrks

Xxx rest up xx

Reply

thanks for your reply , have a good day x

Reply

Thanks will try but laid up unable to get about at moment hoping it passes and a phase as I say about everything.

Try keep your feet up and rest when you can as your body will tell you when you are able to do bits, it is frustrating and unpleasant experience I feel for you too.

Hugs xxx

Reply

gentle hugs back to you

Kira x

Reply

I get this with tramadol but it's worth it for the pain relief I get. I find dressing in cotton clothes and layers does help a bit so does drinking water every time I flush starts.

Hugs

Jillyxx

Reply

I'm on Tramadol, perhaps its this that's causing the sweats, yes i agree about the pain relief , Tramadol works really well for me at the moment

hugs Kira x

Reply

You may also like...